# SDR DALA12009283271

- Difficulty date: October 3, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND R2 DOOR CUT OUT CENTER SHAPE SILL CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.  DIMENSION OF REWORKED AREA ORIGINAL MAT. 0.100 L=1.65" W=0.600" D=0.030" NO ALLOWABLE DAMAGE FOUND IN THE SRM.  REPLACED SHAPE SILL IAW SRM 51-42-11.
